# SDR ASOA2015082413728

- Difficulty date: August 24, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9, BS 409+16 - 409+128 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.   R & R THE SEAT TRACK IAW AMM 53-01-11-000-802, 53-01-11-400-802, AND GREO 601R-53-00-485, REV A.
